# SDR SWAA051427

- Difficulty date: May 16, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 60,257 hours, 45,375 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE STRINGER CLIP CRACKED AT BS 344, STR 11R & STR 13R.  REMOVED AND REPLACED CLIPS PER SRM.
